# SDR 98ZZZM526

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED THE FOLLOWING SEAT TRACKS CORRODED OUT OF LIMITS.  THE LEFT FORWARD OUTBOARD, LEFT MIDDLE INBOARD, LEFT MIDDLE OUTBOARD, LEFT AFT INBOARD, RIGHT FORWARD OUTBOARD, RIGHT MIDDLE OUTBOARD AND RIGHT AFT INBOARD.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-25-04.  A/C WAS RETURNED TO SERVICE.  (M)
